# SDR UALA2011121906980

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 68,128 hours, 20,455 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Screw
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING ON OTBD FLAP ASSY OTBD SIDE AFT PART ON LEFT WING.  REPLACED MISSING SCREW ON RIGHT O/B TE FLAP FAIRING.
